MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1979

Cimetidine-induced neutropenia: a possible dose-related phenomenon.

Posnett D N, Stein R S, Graber S E, Krantz S B

Клинический случайСтатьяПеревод в очереди

Аннотация

Neutropenia associated with high-dose cimetidine therapy developed in a patient in whom earlier therapy, as well as rechallenge with low-dose cimetidine, did not result in neutropenia. As other factors cannot be implicated, a dose-related toxicity of cimetidine appears likely. Although the mechanism of cimetidine-induced neutropenia is unknown, it may involve the previously demonstrated ability of histamine H2 receptor antagonists to block the histamine-induced initiation of DNA synthesis in bone marrow stem cells.

Для цитирования: Posnett D N, Stein R S, Graber S E, Krantz S B. Cimetidine-induced neutropenia: a possible dose-related phenomenon.. Archives of internal medicine. 1979.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.